MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP SET SCREW, LARGE

ORTHOPEDIATRICS, CORP SET SCREW, LARGE
Model Number 00-1003-4001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Kyphosis case done around 4 years ago.Patient presents with broken rod.During revision, surgeons try to extend 1 level bilateral but surgeon blows pedicle on r so only extend on l but replace rods.During reduction, a lot of lordosis in rod.Patient comes back less than week later with set screw disengaged on the extended level.Add side by side to r side and replace disengaged set screw.

Brand Name
SET SCREW, LARGE
Common Device Name
SET SCREW, LARGE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22490284
Report Number3006460162-2025-00040
Device Sequence Number20999940
Product Code NKB
UDI-Device Identifier00841132100103
UDI-Public00841132100103
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1003-4001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale